# SDR DALA2021101106229

- Difficulty date: October 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 78,197 hours, 10,291 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 DONT PASS TEST DOOR EMERGENCY CHECK THE ESCAPE-SLIDE LOCKING MECHANINSM ICE PROTECTION AT CONTROL UNIT 15DH. CORRECTIVE ACTION: REPLACED HEATED SLIDE FITTING 19DH. (1976844)
